# SDR SCNA99652

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT VERTICAL LEG AT STATION 1902 LBL 12 WAS FOUND CRACKED.  REMOVED FLOOR SUPPORT MATERIAL ID FOR FLOOR SUPPORT.  FABRICATED FLOOR SUPPORT IAW DAC DWG AGA7090.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2 AND INSTALLED IAW DC10 SRM 513301 VOL 2.
